# SDR AALA202109012982

- Difficulty date: August 22, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=3.609 IN, W=1.162 IN, D=0.027 IN, ON AFT GALLEY AREA CORNER FITTING LOCATED AT FR 66 AND S23R. REPLACED CORNER FITTING PER SRM 51-42-11-801, SRM 51-72-1-911-001 AND DWG D 53480505.
